The support shrinking properties for solutions of quasilinear parabolic equations with strong absorption terms
Annales de la Faculté des sciences de Toulouse : Mathématiques, Série 6, Tome 4 (1995) no. 1, pp. 5-30
Cet article a éte moissonné depuis la source Numdam
@article{AFST_1995_6_4_1_5_0,
author = {Antontsev, Stanislav and Ildefonso D{\'\i}az, Jesus and Shmarev, Serguei I.},
title = {The support shrinking properties for solutions of quasilinear parabolic equations with strong absorption terms},
journal = {Annales de la Facult\'e des sciences de Toulouse : Math\'ematiques},
pages = {5--30},
year = {1995},
publisher = {Universit\'e Paul Sabatier},
address = {Toulouse},
volume = {Ser. 6, 4},
number = {1},
mrnumber = {1344715},
zbl = {0838.35064},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AFST_1995_6_4_1_5_0/}
}
TY - JOUR AU - Antontsev, Stanislav AU - Ildefonso Díaz, Jesus AU - Shmarev, Serguei I. TI - The support shrinking properties for solutions of quasilinear parabolic equations with strong absorption terms JO - Annales de la Faculté des sciences de Toulouse : Mathématiques PY - 1995 SP - 5 EP - 30 VL - 4 IS - 1 PB - Université Paul Sabatier PP - Toulouse UR - http://geodesic.mathdoc.fr/item/AFST_1995_6_4_1_5_0/ LA - en ID - AFST_1995_6_4_1_5_0 ER -
%0 Journal Article %A Antontsev, Stanislav %A Ildefonso Díaz, Jesus %A Shmarev, Serguei I. %T The support shrinking properties for solutions of quasilinear parabolic equations with strong absorption terms %J Annales de la Faculté des sciences de Toulouse : Mathématiques %D 1995 %P 5-30 %V 4 %N 1 %I Université Paul Sabatier %C Toulouse %U http://geodesic.mathdoc.fr/item/AFST_1995_6_4_1_5_0/ %G en %F AFST_1995_6_4_1_5_0
Antontsev, Stanislav; Ildefonso Díaz, Jesus; Shmarev, Serguei I. The support shrinking properties for solutions of quasilinear parabolic equations with strong absorption terms. Annales de la Faculté des sciences de Toulouse : Mathématiques, Série 6, Tome 4 (1995) no. 1, pp. 5-30. http://geodesic.mathdoc.fr/item/AFST_1995_6_4_1_5_0/
